Alert archive / Oregon / Storm Warnings in 2021
Storm Warning 6, NWS Portland, OR
NWS Portland, OR issued this storm warning at Dec 15, 2021, 12:52 AM PST. It took effect at Dec 15, 2021, 5:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2021, 12:52 AM PST (08:52 UTC)
- In effect from
- Dec 15, 2021, 5:00 AM PST
- Expired
- Dec 15, 2021, 1:00 PM PST
- In force
- 8 hr
- Issued by
- NWS Portland, OR
The text
As transmitted.
901
WHUS76 KPQR 150852
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
1252 AM PST Wed Dec 15 2021
PZZ255-275-151800-
/O.EXT.KPQR.GL.W.0046.000000T0000Z-211215T1300Z/
/O.NEW.KPQR.SR.W.0006.211215T1300Z-211215T1800Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
1252 AM PST Wed Dec 15 2021
...GALE WARNING NOW IN EFFECT UNTIL 5 AM PST EARLY THIS MORNING...
...STORM WARNING IN EFFECT FROM 5 AM TO 10 AM PST THIS MORNING...
* WHAT...For the Storm Warning, south winds 30 to 40 kt with gusts
up to 55 kt and seas 11 to 16 ft at 12 seconds expected. For the
Gale Warning, south winds 30 to 40 kt with gusts up to 45 kt
and seas 12 to 16 ft at 13 seconds.
* WHERE...Coastal waters from Cascade Head to Florence OR out 10
NM and Waters from Cascade Head to Florence OR from 10 to 60
NM.
* WHEN...Storm Warning, from 5 AM to 10 AM PST this morning.
Gale Warning, until 5 AM PST early this morning.
* IMPACTS...Very strong winds will cause hazardous seas which
could capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ250-270-152000-
/O.CON.KPQR.GL.W.0046.000000T0000Z-211215T2000Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
1252 AM PST Wed Dec 15 2021
...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...
* WHAT...South winds 30 to 40 kt with gusts up to 45 kt and seas
12 to 17 ft at 12 seconds. May see isolated gusts up to 50 mph
south of Cape Lookout.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Coastal waters from Cape Shoalwater WA to
Cascade Head OR out 10 NM.
* WHEN...Until noon PST today.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-160100-
/O.CON.KPQR.SC.Y.0219.000000T0000Z-211216T0100Z/
Columbia River Bar-
1252 AM PST Wed Dec 15 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...10 to 12 feet building to near 14 ft by this
afternoon.
- FIRST EBB...Around 145 AM Wednesday. Seas to 13 ft with
breakers possible.
- SECOND EBB...Around 215 PM Wednesday. Seas 15 ft with
breakers.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 5 PM PST this afternoon.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland3 follow-up statements
826
WHUS76 KPQR 151325
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
525 AM PST Wed Dec 15 2021
PZZ255-275-151800-
/O.EXP.KPQR.GL.W.0046.000000T0000Z-211215T1300Z/
/O.CON.KPQR.SR.W.0006.000000T0000Z-211215T1800Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
525 AM PST Wed Dec 15 2021
...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...
* WHAT...South winds 30 to 40 kt with gusts up to 55 kt and seas
12 to 16 ft at 12 seconds.
* WHERE...Waters from Cascade Head to Florence OR from 10 to 60
NM and Coastal waters from Cascade Head to Florence OR out 10
NM.
* WHEN...Until 10 AM PST this morning.
* IMPACTS...Very strong winds will cause hazardous seas which
could capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ250-270-152000-
/O.CON.KPQR.GL.W.0046.000000T0000Z-211215T2000Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
525 AM PST Wed Dec 15 2021
...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...
* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas
10 to 15 ft at 12 seconds.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Coastal waters from Cape Shoalwater WA to
Cascade Head OR out 10 NM.
* WHEN...Until noon PST today.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-160230-
/O.EXT.KPQR.SC.Y.0219.000000T0000Z-211216T1200Z/
Columbia River Bar-
525 AM PST Wed Dec 15 2021
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...9 to 11 feet building to 12 ft by this
afternoon.
- FIRST EBB...Around 215 PM Wednesday. Seas 14 ft with
breakers possible.
- SECOND EBB...Around 245 AM Thursday. Seas to 13 ft with
breakers possible.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 4 AM PST Thursday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland821
WHUS76 KPQR 151757
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
957 AM PST Wed Dec 15 2021
PZZ250-270-152100-
/O.EXT.KPQR.GL.W.0046.000000T0000Z-211215T2100Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
957 AM PST Wed Dec 15 2021
...GALE WARNING NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...
* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas
10 to 15 ft at 12 seconds.
* WHERE...Waters from Cape Shoalwater WA to Cascade Head OR from
10 to 60 NM and Coastal waters from Cape Shoalwater WA to
Cascade Head OR out 10 NM.
* WHEN...Until 1 PM PST this afternoon.
* IMPACTS...Strong winds will cause hazardous seas which could
capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ255-275-152100-
/O.EXT.KPQR.SR.W.0006.000000T0000Z-211215T2100Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
957 AM PST Wed Dec 15 2021
...STORM WARNING NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...
* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas
14 to 16 ft at 12 seconds.
* WHERE...Waters from Cascade Head to Florence OR from 10 to 60
NM and Coastal waters from Cascade Head to Florence OR out 10
NM.
* WHEN...Until 1 PM PST this afternoon.
* IMPACTS...Very strong winds will cause hazardous seas which
could capsize or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.
&&
$$
PZZ210-160700-
/O.CON.KPQR.SC.Y.0219.000000T0000Z-211216T1200Z/
Columbia River Bar-
957 AM PST Wed Dec 15 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...9 to 11 feet building to 12 ft by this
afternoon.
- FIRST EBB...Around 215 PM Wednesday. Seas 14 ft with
breakers possible.
- SECOND EBB...Around 245 AM Thursday. Seas to 13 ft with
breakers possible.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 4 AM PST Thursday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portland139
WHUS76 KPQR 152058
MWWPQR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
1258 PM PST Wed Dec 15 2021
PZZ250-270-160300-
/O.EXP.KPQR.GL.W.0046.000000T0000Z-211215T2100Z/
/O.NEW.KPQR.SC.Y.0220.211215T2100Z-211216T0300Z/
Coastal waters from Cape Shoalwater WA to Cascade Head OR out
10 NM-
Waters from Cape Shoalwater WA to Cascade Head OR from 10 to
60 NM-
1258 PM PST Wed Dec 15 2021
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...
...GALE WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON...
* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas
10 to 13 ft at 11 seconds expected.
* WHERE...Coastal waters from Cape Shoalwater WA to Cascade Head
OR out 10 NM and Waters from Cape Shoalwater WA to Cascade
Head OR from 10 to 60 NM.
* WHEN...Until 7 PM PST this evening.
* IMPACTS...Conditions will be hazardous to small craft.
* ADDITIONAL DETAILS...Conditions will ease this afternoon with
brief gusts to 35 kt. Seas will subside from the upper teens as
winds decrease.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
&&
$$
PZZ255-275-160300-
/O.EXP.KPQR.SR.W.0006.000000T0000Z-211215T2100Z/
/O.NEW.KPQR.SC.Y.0220.211215T2100Z-211216T0300Z/
Coastal waters from Cascade Head to Florence OR out 10 NM-
Waters from Cascade Head to Florence OR from 10 to 60 NM-
1258 PM PST Wed Dec 15 2021
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...
...STORM WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON...
* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and
seas 11 to 13 ft at 11 seconds expected.
* WHERE...Coastal waters from Cascade Head to Florence OR out 10
NM and Waters from Cascade Head to Florence OR from 10 to 60
NM.
* WHEN...Until 7 PM PST this evening.
* IMPACTS...Conditions will be hazardous to small craft.
* ADDITIONAL DETAILS...Conditions will ease this afternoon with
brief gusts to 35 kt. Seas will subside from the upper teens as
winds decrease.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.
&&
$$
PZZ210-161000-
/O.CON.KPQR.SC.Y.0219.000000T0000Z-211216T1200Z/
Columbia River Bar-
1258 PM PST Wed Dec 15 2021
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...
* WHAT...Rough bar conditions expected.
- GENERAL SEAS...9 to 11 feet building to 12 ft by this
afternoon.
- FIRST EBB...Around 215 PM Wednesday. Seas 14 ft with
breakers.
- SECOND EBB...Around 245 AM Thursday. Seas to 13 ft with
breakers possible.
- THIRD EBB...Around 300 PM Thursday. Seas to 13 ft with
breakers likely.
* WHERE...In the Main Channel of the Columbia River Bar.
* WHEN...Until 4 AM PST Thursday.
* IMPACTS...Conditions will be hazardous to small craft
especially when navigating in or near harbor entrances.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Small craft should use extreme caution when navigating in or near
harbor entrances.
&&
$$
For more information from the National Weather Service visit
http://weather.gov/portlandWhat forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this storm warning went out at Dec 14, 8:29 PM PST, 4 hours 23 minutes earlier.
Area forecast discussion, Dec 14, 8:29 PM PST, 4 hours 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Portland OR
829 PM PST Tue Dec 14 2021
Updated Aviation Discussion
.SYNOPSIS...A storm system on Wednesday will bring accumulating snow
and hazardous travel to the higher terrain through Thursday morning
along with strong wind along the coast. The lowlands of southwest
Washington and the Willamette Valley will see a rain/snow mix, or
even all snow Wednesday morning. After a brief respite in the
weather on Friday, another front will bring rain and mountain snow
on Saturday.
&&
.SHORT TERM...Tonight through Friday night...Visible satellite
imagery this afternoon shows party cloudy conditions across much of
the region allowing the sun to appear and temperatures to warm into
the lower to mid 40s. The water vapor satellite imagery though shows
a sharp front ahead of a deep upper level trough dropping south out
of the Gulf of Alaska. Expect high clouds ahead of this front to
increase across the region tonight, while lowland temperatures fall
into the lower 30s. Southerly winds will then increase overnight,
turning more easterly as the front approaches early Wednesday
morning. Impacts from the occluded front will first be felt along
the coast with precipitation beginning after midnight and strong
southerly winds expected, especially along the central Oregon coast
where a High Wind Warning for gusts up to 60 mph will be in effect
Wednesday morning, mainly at beaches and headlands. Precipitation
will then spread inland early Wednesday morning. High resolution
models show the most likely timing for the onset of precipitation
into the valley around 5 AM to 6 AM. Snow levels will generally
start out around 500-1000 feet, though expect will be lower where
the east wind out of the Columbia Gorge draws in some colder air and
possibly damming up against the West Hills. Thus at this time,
expect accumulating snow above 500 feet in the hills of the Portland
metro as well as further north into Clark County, with snowfall
amounts around 1 to 4 inches. Surface temperatures north of Salem
will likely start out a few degrees above freezing, but as
precipitation rates increase, cold air may be dragged down to the
dew point temperature which is expected to be around 32. Therefore
expect snow showers, or at least rain mixed with snow, in parts of
the lowlands Wednesday morning, but do not expect snow to accumulate
or stick to roads below 500 feet. There may be a dusting of snow on
grass or vehicles. The Winter Weather Advisory for the Portland and
Vancouver metro areas will continue until noon on Wednesday. Snow
levels will increase from south to north during the day to over 1500-
2000 feet by Wednesday afternoon. Rain will be likely through the
rest of the day, which would melt any remaining snow. Colder air
will remain through the Columbia Gorge and Upper Hood River Valley
through much of the day. Expect 2 to 4 inches of snow through the
Gorge, while the Upper Hood River Valley will likely see 3 to 6
inches of new snow.
The higher elevations, including the Coast Range, Willapa Hills, the
Cascades and foothills, will all see accumulating snow. The upper
level trough will continue to dig south with the jet stream moving
over northern California. This will draw much of the upper level
energy south of the region, but some upper level support including
good synoptic lifting and orographics will result in enhance
precipitation rates, especially along the central Coast Range.
Currently expecting advisory level snow rates in the higher terrain,
with 2 to 6 inches through the Coast Range as well as the Cascade
Foothills. The heaviest snowfall rates in these areas will likely
occur Wed morning into early Wed afternoon before the snow levels
rise to around 2500 feet. Snow will continue to accumulate along the
Cascades through at least Thursday morning with another 8 to 16
inches expected above 3000 feet over a 24 to 36 hour period.
The latest models show the low pressure system weakening offshore
Wed night as the surface low center around 995 mb at 00Z Thu
gradually slides southeast toward the central coast and pushing
inland Thursday morning. There will be a slight chance for some
rumbles of thunder along the coast Wed afternoon into Thu morning as
the upper level trough slides inland. Shower activity will likely
continue Thursday, mainly along the Cascades, and diminish through
the day as dry, northwest flow aloft sets in and pressure heights
build. Friday will likely be dry as transient upper ridging passes
over the Pacific NW. /DH
&&
.LONG TERM...Saturday through Tuesday...The 500 mb pattern amplifies
a bit Friday night as low pressure from the Gulf of Alaska
strengthens, pushing another, potentially moisture-rich cold front
toward the Pac NW coast. This appears to be a fast-moving system,
which would mitigate hydro concerns despite potentially heavy rain
rates ahead of the front. The 18z GFS deterministic run pushes 850
mb temps up to around +3 deg C in the warm sector, which would push
snow levels above the Cascade passes. The 12z deterministic ECMWF
shows a similar warmup, but it is notable that both of these models
are outliers within their own ensemble suites. With the absence of
strong westerly flow aloft ahead of the system, models are often too
aggressive in eliminating cold air - often showing our area solidly
in the warm sector as the 18z GFS and 12z EC do. So we would lean
toward the ensemble means in this case despite the higher resolution
of the deterministic runs. This would be good news for the Cascades
to be able to hold on to most of their snowpack without spending
more than a few hours above freezing.
Saturday's system does look like mostly a rain event for most of the
lowlands, except perhaps in the Hood River Valley and Central
Columbia Gorge where cold air will remain trapped as long as
gradients remain easterly. This may result in a transition event for
these areas, where snow turns to freezing rain and eventually all
rain. Cool, showery weather will persist behind the front into
Sunday, adding more to the Cascades snowpack. Weagle/DH
&&
.AVIATION...Showers continue to subside over the next few hours
which is resulting in predominately mainly VFR conditions across
the region. However, this will be somewhat short lived as an
occluding front will slowly move in resulting in lowering
ceilings and steady precipitation into the area starting around
12Z to 15Z Wednesday. Expect -SNRA across lower elevations, which
will be come more -RA after 20Z Wednesday. Along with the
precipitation expect a mixture of MVFR/IFR conditions through 00Z
Thursday. These conditions are expected to persist through at
least 00Z Thursday.
Temperatures likely to be just a bit too warm to allow for any
snow accumulations at the TAF locations. Nonetheless, snow
accumulations of 1-2" are most likely to occur at KHIO (and
KSPB), but nonzero chances also exist at KPDX and KTTD although
admittedly appear very unlikely. Snow accumulations appear most
likely to remain above 500-1000 feet Wednesday morning.
For detailed regional Pac NW aviation weather information, go
online to: https://weather.gov/zse
KPDX AND APPROACHES...Predominantly VFR conditions will give way
to MVFR/IFR conditions as an occluding front spreads into the
area between 12Z to 15Z Wednesday. This occluding front is also
expected to bring -SNRA which will become more -RA after 21Z
Wednesday. These conditions are expected to persist through at
least 00Z Thursday. Temperatures appear likely to end up just a
touch too warm to allow for any snow accumulations at the
terminal. /42
&&
.MARINE...The next front appears likely to bring at least Gale
Force wind gusts of 40 to 45 kt to the waters late tonight into
Wednesday morning. There may be a brief burst of Storm Force wind
gusts of 50 kt beyond 10-20 NM off the central coast of Oregon
Wednesday morning, but these appear unlikely to have enough
temporal and spatial coverage to warrant upgrading the Gale
Warning to a Storm Warning. Seas should respond accordingly and
climb back up into the mid to upper teens towards midday
Wednesday before falling quickly back down to near 11-13 ft late
Wednesday afternoon or evening. Another swell pushing through
the waters Wednesday night into Thursday may push seas back into
the mid teens before seas fall below 10 ft Thursday night or
Friday. Another storm is on tap for Friday night into early
Saturday, which appears likely to bring another round of solid
Gale Force southerly wind gusts to the waters. Seas should climb
back into at least the mid teens. A coastal jet could enhance
winds within 10 NM of the coast Friday night into Saturday
morning. A slightly less active weather pattern appears likely
late in the weekend into early next week. /Neuman
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory from 4 AM Wednesday to 4 AM PST
Thursday for Central Coast Range of Western Oregon-Coast
Range of Northwest Oregon-Upper Hood River Valley.
Winter Weather Advisory from 4 AM to 4 PM PST Wednesday for
Central Columbia River Gorge-Western Columbia River Gorge.
Winter Weather Advisory from 4 AM Wednesday to 4 PM PST
Thursday for Cascade Foothills in Lane County-Cascades in
Lane County-Northern Oregon Cascade Foothills-Northern
Oregon Cascades.
Winter Weather Advisory from 4 AM to noon PST Wednesday for
Greater Portland Metro Area.
High Wind Warning from 4 AM to 1 PM PST Wednesday for Central
Oregon Coast.
WA...Winter Weather Advisory from 4 AM Wednesday to 4 AM PST
Thursday for South Washington Cascade Foothills-South
Washington Cascades-Willapa Hills.
Winter Weather Advisory from 4 AM to 4 PM PST Wednesday for
Central Columbia River Gorge-Western Columbia River Gorge.
Winter Weather Advisory from 4 AM to noon PST Wednesday for
Greater Vancouver Area.
PZ...Small Craft Advisory until 9 PM PST this evening for coastal
waters from Cape Shoalwater WA to Florence OR out 60 nm.
Gale Warning until noon PST Wednesday for coastal waters from
Cape Shoalwater WA to Florence OR out 60 nm.
Small Craft Advisory until 5 PM PST Wednesday for Columbia
River Bar.
&&
www.weather.gov/portland
Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortlandThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 12:58 PM PST | Small Craft Advisory | PQR | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.